# SDR WGE2008F00002

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N141DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000055
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Overheat Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FIRE OVERHEAT SENSOR HIGH WIRE ENGINE R0612-22 IAW EA 500 WIRING REPAIR MANUAL SECTION 3.27 FOR OPS CHECK C/W FIRE DETECTION WIRE ADJUSTMENT/ TEST IAW EA500, AMM 26-10-00-071-801. OPS CHECK GOOD. REFERENCE LOG PAGE 0875, DIS NR 2.  (K)
